# SDR QXEA9801271

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830PH
- Make and model: Dhav DHC8102
- Aircraft serial: 314
- Engine: Pwa PW120A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Ignitor Plug
- Part number: CH34487A
- Condition: Malfunction
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE WOULD NOT START.  FUEL SMELL NOTED INSIDE CABIN.  REPLACED ENGINE IGNITORS.  ENGINE OPERATES AND STARTS NORMALLY.  NO FURTHER SMELL NOTED IN THE CABIN.
